# SDR 2011FA0000793

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: General aviation
- Aircraft: N60SU
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844121
- Aircraft time: 1,389 hours, 1,000 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 63900174
- Condition: Chafed
- Location: Flap Control
- Part time: 1,389 hours, 1,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF FLAP CONTROL CABLE TO FLAP HANDLE ATTACHMENT FOUND BUSHING (PN 63900-174) CLEVIS BOLT (PN AN23-11), AND FLAP HANDLE (PN 63781-008) HAD BEEN "SAWING" THROUGH EACH OTHER.  THIS CONDITION WAS ADDRESSED ON OLDER MODEL ACFT BY AD96-10-03 "FLAP LEVER HANDLE AND BOLT".  THIS IS A TRAINING FLEET ACFT.  FOUND THE PROBLEM TO BE THAT THE BUSHING WAS NOT FREE TO ROTATE DUE TO EITHER EXCESSIVE LENTH OR BEING TIGHTENED DOWN TOO MUCH AT THE FACTORY.
